# SDR DALA2020011600340

- Difficulty date: January 14, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N870DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31981
- Aircraft time: 10,518 hours, 3,871 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3870 ROW 3CD EMERGENCY LIGHTS ON SEAT INOP. CORRECTIVE ACTION: FOUND CONNECTORS FOR BOTH LIGHTS ON SEAT ROW UNPLUGGED. RESECURED CONNECTORS. LIGHTS OPS NORMAL. REF AMM 33-51-11.
